The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 119 NO.3 / (2003))
Compactifications Defined by Arrangements, II: Locally Symmetric Varieties of Type IV
Eduard Looijenga,
Pages. 527-588
Abstract
Contents 0. Introduction 1. Structure associated to boundary components 2. The Baily-Borel compactification 3. Modification over a 1-dimensional boundary component 4. Semitoric extension of certain tube domains 5. Arrangements on tube domains 6. Semitoric compactification of type IV domains 7. Arrangements on a type IV domain 8. Applications to period mappings of polarized $K3$-surfaces 9. Applications to moduli of general Enriques surfaces 10. Application to smoothing components of triangle singularities
Key words
Mathmatical Subject Classification 14J15, 32N15